Tsukuba Journal of Mathematics

Homology and dimension of proximity spaces

Gerhard Preuss

Full-text: Open access

Abstract

The classical homological characterization theorem of (Lebesgue) covering dimension for compact Hausdorff spaces of finite covering dimension is generalized to proximity spaces in the sense of Efremovič.

Article information

Source
Tsukuba J. Math., Volume 15, Number 1 (1991), 205-213.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161582

Digital Object Identifier
doi:10.21099/tkbjm/1496161582

Mathematical Reviews number (MathSciNet)
MR1118597

Zentralblatt MATH identifier
0732.54020

Citation

Preuss, Gerhard. Homology and dimension of proximity spaces. Tsukuba J. Math. 15 (1991), no. 1, 205--213. doi:10.21099/tkbjm/1496161582. https://projecteuclid.org/euclid.tkbjm/1496161582


Export citation